# SDR DHL9671503D

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D- CHECK, FOUND FLOOR BEAM CORRODED AT FWD UPPER FLANGE LOWER SURFACE RBL 60 BS 600.  CUT OUT AREA, INSTALLED REPAIR PER SRM 53-10-8, 2.5 INCHES BY 13 INCHES .
